MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; FINNED STEM

LIMACORPORATE S.P.A SMR SHOULDER; FINNED STEM
Model Number 1304.15.140
Medical Device Problem Codes Mechanical Problem (1384); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lot #2431073, no pre-existing anomaly was found on the 30 devices manufactured with the same lot #.This is the first and only complaint received on this lot #.We submit a final mdr when the investigation is complete.
 
Event or Problem Description
During rsa on (b)(6) 2025, trial stem (14mm) was firmly fixed.However, definitive stem (14mm) was loose and spun around on the patient.The surgeon performed trialing again, and definitive stem (16mm) was implanted.Due to the event, surgical time was extended for about 20 minutes.Below is the suspected product: · smr cementless finned stem (product code 1304.15.140, lot #2431073 - ster.#2500015) - product sold in us.The patient is a 75 -year-old male.Event happened in japan.
 
Event or Problem Description
During rsa on (b)(6) 2025, trial stem (14mm) was firmly fixed.However, definitive stem (14mm) was loose and spun around on the patient.The surgeon performed trialing again, and definitive stem (16mm) was implanted.Due to the event, surgical time was extended for about 20 minutes.Below is the suspected product: smr cementless finned stem (product code 1304.15.140, lot #2431073 - ster.#(b)(4) - product sold in us the patient is a 75 -year-old male.Event happened in japan.
 
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the involved lot #2431073, no pre-existing anomaly was found on the 20 devices manufactured with the same lot #.This is the first and only complaint received on this lot #.Device analysis the suspected device was returned to limacorporate s.P.A.For further investigation.The device underwent a dimensional analysis to verify compliance with the applicable technical drawings and specifications.The results of this analysis confirmed that all measured dimensions were within tolerance and fully compliant with the design specifications.Therefore, a dimensional nonconformity of the definitive stem was excluded.Based on these findings, the issue observed intraoperatively does not appear to be attributable to a defect of the definitive stem itself.Two alternative explanations were therefore considered: 1.The trial stem used during surgery may not have been 14 mm size, but rather a larger size (e.G.16 mm).This hypothesis cannot be verified retrospectively, as the information is no longer available for analysis.2.During implantation of the 14 mm definitive stem, the presence of cancellous bone tissue may have interfered with proper seating and primary fixation of the stem within the humeral canal.This latter hypothesis is supported by the postoperative radiographic assessment, which showed that the 16 mm definitive stem was correctly implanted and achieved adequate cortical contact within the humeral canal.The exact root cause of the event cannot be conclusively determined due to the limited information available and the impossibility of verifying the size of the trial component used intraoperatively.However, considering that: the review of device history records for the involved lot did not identify any manufacturing anomalies or nonconformities.Dimensional analysis confirmed that the returned definitive stem was fully compliant with the design specifications.Adequate fixation was achieved with a larger stem size (16 mm), as confirmed by postoperative radiographs.It can be concluded, based on the available evidence, that the reported event is not product-related.The event is more likely attributable to intraoperative factors, such as trial selection or bone-related conditions affecting primary fixation.Post market surveillance data according to the available pms data, the occurrence rate of smr cementless finned stem l.80 mm belonging to the family product code 1304.15.1xx - 240 related to cases in which the definitive implant fits differently compared to the trial component, is lower than 0.001%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.Please note: this is a final mdr report.

Brand Name
SMR SHOULDER
Common Device Name
FINNED STEM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key22368592
Report Number3008021110-2025-00084
Device Sequence Number7971869
Product Code HSD
UDI-Device Identifier08033390000888
UDI-Public08033390000888
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1304.15.140
Device Catalogue Number1304.15.140
Device Lot Number2431073
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date01/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown